# SDR QXEA200701235

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,957 hours, 10,898 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Control Valve
- Part number: 4120T05P02
- Part serial: GRTM0039
- Condition: Failed
- Location: Starter
- Part time: 11,924 hours, 8,479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - UPON PUSHBACK, THE LEFT ENGINE WOULD NOT START.  RETURNED TO THE GATE, MAINTENANCE REPLACED THE STARTER AND CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
